MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT

CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Constipation (3274)
Date of Event 03/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent laparoscopic promontofixation for grade 3/4 cystocele on (b)(6) 2025 with tht bioscience pro swing ps4 monofilament polypropylene mesh, ref (b)(4), lot 24070428.Post-op recovery was uneventful with normal voiding at discharge 04/feb/2025.Following surgery, patient developed unmasked stress urinary incontinence.On 21/mar/2025 she underwent retropubic tvt procedure with gynecare tvt exact sling, ethicon tvtrl, lot 3944960.Intra-operative cystoscopy confirmed correct placement; patient discharged (b)(6) 2025 with normal voiding and no post-void residual.Follow-up (b)(6) 2025: uro-scanner normal.Patient reported persistent mixed constipation and right ilio-inguinal neuropathic pain treated with lumbar tens.(b)(6) 2026 urology note: continued pain, constipation, and significant quality-of-life impact.Patient states she "no longer goes out" and is "suffering and depressed following treatment for pain." no device exposure, erosion, or malfunction documented to date.Patient reports ongoing chronic pain and depression following the two implant procedures.
 
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(6).

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key25048494
Report Number3003990090-2026-02068
Device Sequence Number10457508
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Device Lot Number3944960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale